# SDR ASAA2016100418358

- Difficulty date: October 4, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT LIMITS IAW SRM 53-60-50.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02, DWG 146A8390 REV A, DWG 146A 8340 REV A AND SRM 51-40-02.
